Need advice and help.....

A forum for the discussion of antibiotics as a potential therapy for MS

Need advice and help.....

Postby Jes » Fri Nov 13, 2009 6:23 pm

Hi all

So it very much seems like im PPMS. Ive only been sick for 4 months but my disease is very progressive. Basically i got worse on a day by day basis until i accidentally took amoxycillin for a toothinfection and i noticed that i got better ( although it gave me a lot of burning sensations in my arms and legs, which i later realised is a good thing...). When i stopped i got worse. I changed to a BBD related diet which i noticed helped especially with my vertigo, took alot of vitamins and supplements which gave me my energy back. I started amoxycillin again.


Ive read alot at CPn help and got started on NAC (600mg per day so far) and replaced amoxycillin with doxycycline (100 mg per day). Didnt help as much as the amoxycillin did. But i could feel that the doxycycline helped a little, i get some buring sensations now and then, and i think it has helped with my visions light sensitivity.

So i added the roxithromycin and on the second day i could really feel it was helping. Alot less vibrations in my body. No doubt in my mind that this helps. On the third day the roxithromycin starts messing with my head. Basically i would describe it as slight confusion and unease and having abnormal weird, sometimes panicky and always unpleasant thoughts. Starting about 2 hours after ingestion and easing about 8 hours after ingestion. The fourth day the same. When i take it before bed i dont notice anything. Im scared to eat the roxithromycin now. I can deal with a lot of sideeffects but when it messes to much with my head i dont know if i can handle it.

Maybe i should try azithromycin instead or do you guys think it will be worse ? Is there other options ? Clarithromycin ?
I tolerate the amoxy and the doxy very well so this is a disappointment.

Anyway im glad i found this forum, its tough to tackle something like this alone and i need your help.....Any suggestions about anything is very much appreciated....
Jes
User avatar
Jes
Newbie
 
Posts: 7
Joined: Wed Oct 28, 2009 4:00 pm

Advertisement

Postby Jes » Sat Nov 14, 2009 6:17 pm

I just have another question, is there something i should be doing to reduce my chances of becoming resistant to the abx im eating, like now i started the roxy and want to stop, would i have less chances of becoming resistant if i eat it for say two weeks and then stop than if i eat it for 4 days then stop ? I know nothing of these things....Im still on doxy and NAC. But it doesnt stop my progression. Thankful for your help.


Jes
User avatar
Jes
Newbie
 
Posts: 7
Joined: Wed Oct 28, 2009 4:00 pm

Postby Loriyas » Sat Nov 14, 2009 6:47 pm

Jes
You asked about resistance. You need to be on all three antibiotics (in my case it is rifampin, azithromycin and Tindamax) to keep from building a resistance. Others more knowledgable than I will be along I am sure to help you more specifically. But it is my understanding that you must take all three types of antibiotics in order to 1) get to the bacteria in all of its life stages and 2) avoid resitance. You definitely do not want to start and stop taking the antibiotics. You must continue to take them faithfully. Starting and stopping invites resistance.
Loriyas
Family Elder
 
Posts: 588
Joined: Sun Apr 02, 2006 3:00 pm
Location: Naples, FL

Postby Jes » Sun Nov 15, 2009 12:12 pm

Thank you very much Loriyas

I was thinking though, would it be ok to lower the dose of roxithromycin ? So that i eat only 150 mg once a day or 75 mg twice daily instead of 150 mg twice daily ? Maybe somebody knows.....Or will that be a too low dose and possibly make me resistant to the drug ????

i think i read somewhere in this forum someone talked about that they lowered the dose for a while.....
User avatar
Jes
Newbie
 
Posts: 7
Joined: Wed Oct 28, 2009 4:00 pm

Postby agatha » Mon Nov 16, 2009 10:15 am

Hi Jes
I don't know the answers to your abx questions but I wanted to say Welcome! Hope the treatment goes really well for you - you have done well to get onto it so soon. Keep us posted as to how things develop.
Agatha
User avatar
agatha
Family Member
 
Posts: 64
Joined: Sat Jul 04, 2009 3:00 pm

Postby Jes » Thu Dec 10, 2009 11:44 am

Thank you agatha. I wish you the best also. Ive been on Azithromycin for about 2 weeks and it seems to be working i think, the result not as immediate as with the roxi but ive had alot of burning sensations in my body which is good and the day i take the azithro i usually get very very tired. Generally now i feel better. My eyesight is better and less tingling in my body. Also the azithro dont mess with my head....Ive also had none of the weird headaches i got before i got on the abx.

One thing concerns me though, ive started seeing halos with rainbow color when i look at strong lights like lamps in the ceiling, i dont see them when i stand very close to the lamp or very far from it. This is on both my eyes.

Ive read normally optical neuritis affect one eye only, but ppms is probably different. This could also be non related to ms. Ill probably talk to a doc tomorrow and see if they can enlighten me...
User avatar
Jes
Newbie
 
Posts: 7
Joined: Wed Oct 28, 2009 4:00 pm

Postby Jes » Thu Dec 10, 2009 11:58 am

Just wanted to add, i have no pain in my eyes and feel no pressure and have no headaches...
User avatar
Jes
Newbie
 
Posts: 7
Joined: Wed Oct 28, 2009 4:00 pm

Postby Jes » Sat Dec 12, 2009 6:18 am

The eyes thing is probably not related to ms. My girlfriend tells me she sees halos too....Generally my eyesight has improved alot and quite fast too. Maybe this has caused increased pressure in the eyes or something.
User avatar
Jes
Newbie
 
Posts: 7
Joined: Wed Oct 28, 2009 4:00 pm


Return to Antibiotics

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service